MAUDE Adverse Event Report: MATERIALISE USA, LLC SURGICASE; SURGICASE GUIDE

MATERIALISE USA, LLC SURGICASE; SURGICASE GUIDE
Model Number O-01-0-101000-0011-010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the internal documentation and the device did not show an anomaly or deviation.A cause for this specific clinical event cannot be ascertained from the information provided.Should additional information become available a follow-up report will be provided.
 
Event or Problem Description
Revision surgery needed as planned outcome was not met.

Brand Name
SURGICASE
Common Device Name
SURGICASE GUIDE
Manufacturer (Section D)
MATERIALISE USA, LLC
44650 helm court
plymouth MI 48170
MDR Report Key9361713
Report Number3005718816-2019-00001
Device Sequence Number14110014
Product Code PBF
UDI-Device IdentifierE314O01010100000110100
UDI-PublicE314O01010100000110100
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K112389
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberO-01-0-101000-0011-010
Device Catalogue NumberO-01-0-101000-0011-010
Device Lot NumberOO19UDEHEZ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2019
Initial Report FDA Received Date11/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR